# SDR SWAA2022020322014

- Difficulty date: October 26, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 43,563 hours, 29,163 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221BF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS. / FWD FLOOR PANEL 221AF WITH UPPER SKIN HAVING MULTIPLE AREAS OF PULLED STRANDS WAS REPLACED WITH A SERVICEABLE FLOOR PANEL.
